Sloan, D.M. (2004) On the norms of inverses of pseudospectral differentiation matrices. SIAM Journal on Numerical Analysis, 42 (1). pp. 30-48.Full text not available in this repository. (Request a copy from the Strathclyde author)
In this paper we give integral expressions for the elements of the inverses of second-order pseudospectral differentiation matrices. Simple upper bounds are given for the maximum norms of these inverse matrices when Chebyshev collocation points are used. Comment is made on the failure to obtain upper bounds that are uniform in the number of collocation points when the points are evenly spaced. We also give integral expressions for inverses of first-order Chebyshev pseudospectral differentiation matrices.
|Keywords:||pseudospectral, differentiation matrices, Chebyshev, Mathematics, Numerical Analysis|
|Subjects:||Science > Mathematics|
|Department:||Faculty of Science > Mathematics and Statistics|
|Depositing user:||Strathprints Administrator|
|Date Deposited:||06 Jan 2007|
|Last modified:||29 Apr 2016 07:38|